PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 64(78), pp. 98--106 (1998)
CONVERGENCE STRUCTURES AND S-ASYMPTOTIC BEHAVIOUR OF FOURIER HYPERFUNCTIONS
B. Stankovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: Some structural theorems for the convergence in the space of Fourier hyperfunctions are proved and applied to the $S$-asymptotic behaviour of elements in this space.
Classification (MSC2000): 46F10
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts